MAUDE Adverse Event Report: ARTHREX, INC. ATRAUMATIC CAPSULECUT BLADE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ATRAUMATIC CAPSULECUT BLADE; ORTHOPEDIC MANUAL SURG INSTR
Model Number ATRAUMATIC CAPSULECUT BLADE
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 18-feb-2026, it was reported by a sales representative via (b)(4) that an ar-6527-07 capsule blade is dull and had trouble cutting through the capsule.Noticed during a case but able to be completed with no patient effect.Additional info provided 3-mar-2026: device swapped for ar-6527-02c and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
ATRAUMATIC CAPSULECUT BLADE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24567813
Report Number1220246-2026-01347
Device Sequence Number8366707
Product Code LXH
UDI-Device Identifier00888867445703
UDI-Public(01)00888867445703(11)250805(17)300731(10)15477984
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATRAUMATIC CAPSULECUT BLADE
Device Catalogue NumberAR-6527-07
Device Lot Number15477984
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown